# SDR SWAA2021061470152

- Difficulty date: May 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ; MAIN CABIN FLOOR BOARD 241EF PANEL IS DELAMINATE. / MAIN CABIN FLOOR BOARD 241EF PANEL WITH DELAMINATION WAS REPLACED WITH A SERVICEABLE FLOOR BOARD PER SRM 51-10-02-0G-0 PARA 9.A.(1) DUE TO AMOUNT OF ALL DAMAGE.
